# SDR NSVA2011083

- Difficulty date: April 12, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 237
- Aircraft time: 41,910 hours, 47,091 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS THE FLIGHT WAS LANDING, RIGHT OUTBOARD TIRE BLEW.  CREW WAS ABLE TO TAXI THE AIRCRAFT TO THE GATE WITHOUT FURTHER INCIDENT.  ROAD TRIP SENT, REPLACED RIGHT INBOARD AND OUTBOARD WHEEL ASSEMBIES, AND PERFORMED ANTI-SKID TEST.
